# SDR 3HCR20110804001

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: General aviation
- Filed by: Helicopter Accessory Service South LLC, repair station 3HCR458B
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Housing
- Part number: 2543926
- Part serial: BR58394
- Condition: Misrepaired
- Location: Fuel Control
- Part time: 7,139 hours
- Component: Fuel Control, Honeywell, DPV1
- Component part number: 2549092723070613
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TEARDOWN FOR O/H. INSPECTED.  FOUND REPAIR TO MAIN FLOW BODY THAT IS NOT IN CMM 15-673C.
